# SDR MEX2002305

- Difficulty date: September 18, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: S1296S1297
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS CONSEQUENCE OF PRESSURIZATION FAILURE.  AT PLATFORM TECH DETECTED THAT THE LIGHT (FLOW) TURNED ON IN PRESSURIZATION SELECTOR AND TRANSFER LOCK OUT.  WITH ENGINES OPERATING, THERE WAS PERFORMED AT BITE AND CONTROLLER 2 FAILED, IT WAS REPLACED ANS LIGHTS OF FLOW AND TRANSFER LOCKOUT TURNED OFF.  AFTER, THERE WAS AN AIR CONDITIONING FAILURE.  THE C/B OF FLOW CONTROL VALVE AND PRESSURE REGULATOR VALVE WERE CHECKED AND THE FCV DID NOT OPEN.  THE SWITCHES S1-296 AND S1-297 WERE REPLACED AND THE WIRE H324E20 WAS REPAIRED IAW MM, TESTS OK.
